# SDR DXTA2022112274220

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800220
- Aircraft time: 12,419 hours, 8,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR COUNTER WEIGHT SPRING BROKE UNABLE TO CLOSE DOOR WITHOUT HELP.  REMOVED AND REPLACED MED FWD COUNTERBALANCE SPRING. PERFORMED RIGGING OF MED COUNTERBALANCE SYSTEM IAD CE680 AMM 52-10-50. MED COUNTERBALANCE SYSTEM OPS CHECK GOOD
